Alert archive / Texas / Flash Flood Warnings in 2008
Flash Flood Warning 23, NWS Shreveport, LA
NWS Shreveport, LA issued this flash flood warning at Apr 9, 2008, 5:33 AM CDT for 4 counties in Texas; 4 counties in Arkansas. It was in force for 4 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 9, 2008, 5:33 AM CDT (10:33 UTC)
- Expired
- Apr 9, 2008, 9:30 AM CDT
- In force
- 4 hr
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Hempstead County, AR, Little River County, AR, Miller County, AR, Nevada County, AR, Bowie County, TX, Franklin County, TX, Morris County, TX, Titus County, TX
The radar
The Shreveport radar (KSHV), 121 km from the middle of the area, began a volume at 10:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 9, 7:11 AM CDT | FLASH FLOOD | Texarkana, AR | EMERGENCY MANAGER REPORTS MANY ROADS AND UNDERPASSES COVERED WITH WATER ACROSS THE CITY. A FEW BUILDINGS ARE BEING EVACUATED DUE TO FLOOD WATERS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 98 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 10.6 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 453 J/kg
- Mixed-layer CIN
- -49 J/kg
- Mixed-layer LCL
- 1512 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 84 m²/s²
- 0-3 km storm-relative helicity
- 173 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 2.9
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KSHV 091037
FFWSHV
ARC057-081-091-099-TXC037-159-343-449-091430-
/O.NEW.KSHV.FF.W.0023.080409T1033Z-080409T1430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
533 AM CDT WED APR 9 2008
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A
* FLASH FLOOD WARNING FOR...
BOWIE COUNTY IN NORTHEAST TEXAS...
THIS INCLUDES THE CITIES OF...WAKE VILLAGE...TEXARKANA...SIMMS...
NEW BOSTON...
FRANKLIN COUNTY IN NORTHEAST TEXAS...
THIS INCLUDES THE CITY OF HAGANSPORT...
NORTHERN MORRIS COUNTY IN NORTHEAST TEXAS...
TITUS COUNTY IN NORTHEAST TEXAS...
THIS INCLUDES THE CITY OF MOUNT PLEASANT...
HEMPSTEAD COUNTY IN SOUTHWEST ARKANSAS...
THIS INCLUDES THE CITY OF HOPE...
SOUTHERN LITTLE RIVER COUNTY IN SOUTHWEST ARKANSAS...
THIS INCLUDES THE CITY OF ASHDOWN...
NORTHERN MILLER COUNTY IN SOUTHWEST ARKANSAS...
THIS INCLUDES THE CITY OF TEXARKANA...
NEVADA COUNTY IN SOUTHWEST ARKANSAS...
THIS INCLUDES THE CITY OF PRESCOTT...
* UNTIL 930 AM CDT
* AT 530 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
FLASH FLOODING FROM A LINE OF THUNDERSTORMS...WHICH HAVE CONTINUED
TO TRACK ACROSS THE SAME AREA...AND ARE MOVING TO THE NORTHEAST
AT 25 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MOUNT
VERNON...WILKERSON...COOKVILLE...OMAHA...US 259 AND I 30
INTERSECTION...NAPLES...DALBY SPRINGS...DE KALB...SPRING HILL...
MAUD...REDWATER...HOOKS...NASH...RICHMOND...WILTON...OGDEN...
MANDEVILLE...GENOA...FULTON...WILLISVILLE...WASHINGTON...ROSSTON...
PERRYTOWN...EMMET...BODCAW AND BLEVINS
ADDITIONAL RAINFALL AMOUNTS OF ONE TO OVER TWO INCHES ARE POSSIBLE
IN THE WARNED AREA.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.
LAT...LON 3396 9339 3350 9314 3344 9340 3349 9371
3337 9371 3330 9421 3324 9426 3328 9465
3315 9466 3299 9532 3332 9532 3341 9488
3333 9475 3354 9474 3379 9405 3375 9384
3388 9382 3398 9353
TIME...MOT...LOC 1033Z 247DEG 22KT 3308 9525
$$
VII1 follow-up statement
000
WGUS74 KSHV 091219
FFSSHV
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
715 AM CDT WED APR 9 2008
TXC159-343-449-091225-
/O.CAN.KSHV.FF.W.0023.000000T0000Z-080409T1430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
TITUS TX-FRANKLIN TX-MORRIS TX-
715 AM CDT WED APR 9 2008
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR NORTHERN MORRIS...
FRANKLIN AND TITUS COUNTIES...
LAT...LON 3396 9339 3350 9314 3344 9340 3349 9371
3338 9372 3330 9421 3325 9426 3329 9465
3334 9474 3354 9475 3379 9405 3375 9402
3375 9384 3388 9382 3398 9354
TIME...MOT...LOC 1215Z 247DEG 22KT 3332 9456
$$
ARC057-081-091-099-TXC037-091430-
/O.CON.KSHV.FF.W.0023.000000T0000Z-080409T1430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LITTLE RIVER AR-NEVADA AR-HEMPSTEAD AR-MILLER AR-BOWIE TX-
715 AM CDT WED APR 9 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 930 AM CDT FOR
BOWIE...NORTHERN MILLER...HEMPSTEAD...NEVADA AND SOUTHERN LITTLE
RIVER COUNTIES...
AT 711 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED COUNTY ROAD
CLOSURES ACROSS SOUTHWEST ARKANSAS...AS WELL AS STREET FLOODING ACROSS
TEXARKANA...AND AREAS OF HIGH WATER ON HIGHWAY 82 IN THE EXTREME
NORTHEAST CORNER OF TEXAS.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DE
KALB...SPRING HILL...NEW BOSTON...MAUD...REDWATER...HOOKS...NASH...
RICHMOND...WAKE VILLAGE...TEXARKANA...ASHDOWN...WILTON...OGDEN...
MANDEVILLE...GENOA...FULTON...WILLISVILLE...WASHINGTON...ROSSTON...
PRESCOTT...PERRYTOWN...HOPE...EMMET...BODCAW AND BLEVINS
ADDITIONAL RAINFALL AMOUNTS IN EXCESS OF ONE INCH...ARE POSSIBLE IN
THE WARNED AREA...WITH RAIN BEGINNING TO TAPER OFF BY MID MORNING.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
LAT...LON 3396 9339 3350 9314 3344 9340 3349 9371
3338 9372 3330 9421 3325 9426 3329 9465
3334 9474 3354 9475 3379 9405 3375 9402
3375 9384 3388 9382 3398 9354
TIME...MOT...LOC 1215Z 247DEG 22KT 3332 9456
$$
VIIWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this flash flood warning went out at Apr 9, 4:43 AM CDT, 50 minutes earlier.
Area forecast discussion, Apr 9, 4:43 AM CDT, 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
443 AM CDT WED APR 9 2008
.DISCUSSION...
CONVECTION CONTINUES ACROSS THE NORTHERN SECTIONS OF THE CWA THIS
MORNING...MAINLY ALONG AND NORTH OF THE INTERSTATE 30 CORRIDOR...
AND IS EXPECTED TO CONTINUE FOR A FEW MORE HOURS. THIS COMBINED WITH
ONGOING FLASH FLOODING...MAKES IT NECESSARY TO EXTEND THE FLASH
FLOOD WATCH UNTIL 1 PM THIS AFTERNOON. BY THEN THE BULK OF THE
RAINFALL SHOULD SHIFT NORTHWEST OF THE CWA.
THE SLOW MOVING FRONTAL BOUNDARY WHICH CAUSED TRAINING OF STORMS
OVERNIGHT IS SHOWING SIGNS OF STALLING. CURRENTLY IT WAS NEAR A
TYLER TEXAS TO BLUFF CITY ARKANSAS LINE AND BY NOON SHOULD BE
RETURNING NORTH...AND LOCATED NEAR THE RED RIVER. THIS WILL DECREASE
THE CHANCE OF RAIN THROUGHOUT NORTHEAST TEXAS AND SOUTHWEST
ARKANSAS...WHERE RADAR ESTIMATES SHOW AS MUCH AS 5 INCHES OF RAIN
IN A COUPLE LOCATIONS. ONCE THE FRONT MOVES NORTH...ALL OF THE
CWA WILL BE BACK IN A MOIST AND HIGHLY UNSTABLE ENVIRONMENT.
HOWEVER...THERE IS NOT A GOOD FOCUS FOR ORGANIZED CONVECTION IN
THIS AREA UNTIL THE UPPER TROUGH BEGINS TO KICK EAST OUT OF THE
SOUTHERN ROCKIES...EARLY THURSDAY MORNING. BUT ANY MINOR RIPPLE IN
THE SOUTHWEST FLOW ALOFT SHOULD BE GOOD FOR SOME REDEVELOPMENT.
BY THURSDAY...LOOKING FOR A STRONG DRYLINE TO MARCH EAST ACROSS
TEXAS AND SOUTHERN OKLAHOMA EARLY IN THE DAY...REACHING WESTERN
FRINGES OF THE CWA THURSDAY AFTERNOON. THIS WILL ADD TO AN ALREADY
GOOD POTENTIAL FOR SEVERE WEATHER FOR MUCH OF THE CWA...ESPECIALLY
THE EASTERN HALF DURING THE AFTERNOON HOURS. LOOK FOR A LINE OF
CONVECTION TO DEVELOP LATE THURSDAY MORNING IN NORTHEAST TEXAS
AND CROSS THE CWA BY THURSDAY EVENING. THEN ON FRIDAY...THE ACTUAL
COLD FRONT SHOULD CROSS THE REGION...TRIGGERING A FEW MORE STRONG
TSTMS IN THE EASTERN AREAS. THIS SHOULD BE THE LAST FROM THIS
SYSTEM...WITH DRY AIR SPILLING INTO THE REGION...JUST IN TIME FOR
THE WEEKEND. DRY FORECAST TO CONTINUE INTO EARLY NEXT WEEK AS A
STRONG UPPER RIDGE BECOMES ANCHORED FROM WEST TEXAS...NORTHWARD TO
THE CANADIAN BORDER.
&&
.AVIATION...
PERSISTENT BAND OF TRAINING TSTMS...ALONG STALLED WARM FRONT...
BECMG LESS SVR THREAT...BUT GREATER FLOODING THREAT...WITH TIME.
AS FRONT EVENTUALLY BEGINS TO LIFT NORTH TODAY...INCREASING S-SE WINDS
WITH MAINLY MVFR CIGS TO FILL IN BY AROUND 12Z...LIFTING TO LOW
VFR...TEMPO SCT...BY 16-18Z. CONVECTION ISOLTED...PSBL BCMG SCT...BY
AROUND 20Z...WITH HEATING. WITH FRONT RETURNING AS COLD FRONT...WITH
MORE WIDESPREAD...AND SVR STORMS...FOR THURSDAY./VII/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 80 67 82 61 / 40 30 50 40
MLU 81 67 84 64 / 20 30 30 70
DEQ 69 66 76 49 / 80 50 80 20
TXK 74 67 79 57 / 80 40 70 30
ELD 78 67 81 59 / 40 30 60 70
TYR 79 68 80 56 / 50 40 50 20
GGG 80 70 81 56 / 50 40 60 30
LFK 83 69 82 61 / 20 20 50 40
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH UNTIL 1 PM WEDNESDAY FOR THE FOLLOWING ZONES:
HEMPSTEAD...HOWARD...LITTLE RIVER...MILLER...NEVADA...AND
SEVIER.
LA...NONE.
OK...FLASH FLOOD WATCH UNTIL 1 PM WEDNESDAY FOR THE FOLLOWING ZONES:
AND MCCURTAIN.
TX...FLASH FLOOD WATCH UNTIL 1 PM WEDNESDAY FOR THE FOLLOWING ZONES:
BOWIE...CAMP...CASS...FRANKLIN...MORRIS...RED
RIVER...TITUS...UPSHUR...AND WOOD.
&&
14/07Hazardous weather outlook, Apr 8, 12:00 PM CDT, 17 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1200 PM CDT TUE APR 8 2008 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>153-165>167-091100- ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE- CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD- HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION- MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA- PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX- SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR- WEBSTER-WINN-WOOD- 1200 PM CDT TUE APR 8 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT... THUNDERSTORMS WILL INCREASE IN COVERAGE AND INTENSITY ACROSS SOUTHEAST OKLAHOMA...SOUTHWEST ARKANSAS AND NORTHEAST TEXAS THIS AFTERNOON AND TONIGHT...AS A COLD FRONT MOVES INTO THE REGION. A FEW STORMS MAY BECOME SEVERE. WITH COLD TEMPERATURES ALOFT... LARGE HAIL IS THE PRIMARY CONCERN. ALSO...LOCALLY HEAVY RAINFALL MAY RESULT IN FLASH FLOODING...ESPECIALLY AREAS NORTH OF INTERSTATE 30. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... PERIODS OF VERY HEAVY RAINFALL MAY PRODUCE FLOODING...FROM WEDNESDAY INTO EARLY FRIDAY...AS A WARM FRONT LIFTS NORTH ACROSS THE REGION. THE WARM FRONT WILL BE FOLLOWED BY ANOTHER COLD FRONT...WHICH MAY CONTRIBUTE TO SEVERE THUNDERSTORMS. LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES WILL BE POSSIBLE THURSDAY AND THURSDAY NIGHT. .SPOTTER INFORMATION STATEMENT... THE ACTIVATION OF STORM SPOTTER GROUPS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED LATER THIS AFTERNOON OR TONIGHT.
In the hours before
Local storm report, Apr 8, 11:51 PM CDT, 5 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1151 PM CDT TUE APR 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1135 PM HAIL WINTHROP 33.83N 94.35W
04/08/2008 M0.75 INCH LITTLE RIVER AR LAW ENFORCEMENT
&&
STEVENSLocal storm report, Apr 9, 12:59 AM CDT, 4 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1259 AM CDT WED APR 09 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 AM TSTM WND DMG 2 N LONGVIEW 32.55N 94.76W
04/09/2008 GREGG TX LAW ENFORCEMENT
TREES DOWN ALONG HIGHWAY 259 NORTH OF LONGVIEW
&&
15Local storm report, Apr 9, 2:09 AM CDT, 3 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
209 AM CDT WED APR 09 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM TSTM WND DMG 4 S TEXARKANA 33.39N 94.02W
04/08/2008 MILLER AR NEWSPAPER
TREES DOWN ALONG SOUTH STATE LINE ROAD
&&
15Local storm report, Apr 9, 2:32 AM CDT, 3 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
232 AM CDT WED APR 09 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 AM FLASH FLOOD 7 WNW DE KALB 33.55N 94.73W
04/09/2008 BOWIE TX LAW ENFORCEMENT
HIGHWAY 82 IS FLOODED NEAR THE BOWIE COUNTY/RED RIVER
COUNTY LINE. TRUCK HAD STALLED OUT IN HIGH WATER.
&&
15Local storm report, Apr 9, 2:57 AM CDT, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
257 AM CDT WED APR 09 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM FLASH FLOOD 2 N NASHVILLE 33.97N 93.85W
04/08/2008 HOWARD AR LAW ENFORCEMENT
BRIDGE WASHED OUT AT RAMAGE ROAD
0240 AM FLASH FLOOD FOREMAN 33.72N 94.40W
04/09/2008 LITTLE RIVER AR LAW ENFORCEMENT
SEVERAL STREETS ARE UNDERWATER
&&
15The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 8, 7:09 PM CDT | Severe Thunderstorm Warning | SHV | Camp, Upshur, Wood | 36 min |
| Apr 8, 8:00 PM CDT | Severe Thunderstorm Warning | SHV | Camp, Cass, Harrison, Marion, Morris, Titus and 1 more | 45 min |
| Apr 8, 8:29 PM CDT | Severe Thunderstorm Warning | SHV | Harrison, Marion | 46 min |
| Apr 8, 8:45 PM CDT | Severe Thunderstorm Warning | SHV | Smith, Wood | 60 min |
| Apr 8, 8:57 PM CDT | Severe Thunderstorm Warning | SHV | Bowie | 48 min |
| Apr 8, 9:02 PM CDT | Flash Flood Watch | SHV | Bowie, Camp, Cass, Franklin, Morris, Red River and 3 more | 13 hr |
| Apr 8, 9:44 PM CDT | Severe Thunderstorm Warning | SHV | Gregg, Rusk, Smith | 61 min |
| Apr 8, 11:16 PM CDT | Severe Thunderstorm Warning | SHV | Bowie | 44 min |
| Apr 8, 11:52 PM CDT | Severe Thunderstorm Warning | SHV | Gregg, Smith, Upshur, Wood | 38 min |
| Apr 9, 12:20 AM CDT | Severe Thunderstorm Warning | SHV | Bowie, Red River | 55 min |
| Apr 9, 12:49 AM CDT | Severe Thunderstorm Warning | SHV | Gregg, Harrison | 56 min |
| Apr 9, 1:45 AM CDT | Flash Flood Warning | SHV | Bowie, Franklin, Red River, Titus | 4 hr |
| Apr 9, 2:19 AM CDT | Flash Flood Warning | SHV | Bowie | 6 hr |
| Apr 9, 4:36 PM CDT | Flash Flood Watch | SHV | Bowie, Camp, Cass, Franklin, Morris, Red River and 3 more | 23 hr |
| Apr 8, 10:09 PM CDT | Severe Thunderstorm Warning | SHV | Lafayette, Miller | 51 min |
Nearby
Flash Flood Warnings in Texas, 2008Flash Flood Warnings in Arkansas, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.